| Model Number |
25060.2849 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a competitor proximal femoral replacement (stem and head) with a medacta bipolar shell.At about 1 month from the primary, the patient dislocated bipolar head from the native acetabulum.The surgeon performed an open surgical procedure to relocate the prosthesis and during the case went from a 49 to a 50mm bipolar shell for added stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 april 2025.(b)(4) items manufactured and released on 07-mar-2023.Expiration date: 2028-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.